# SDR DALA2019111176549

- Difficulty date: November 6, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 CORROSION ON UPPER LINK BUSHING (FWD SIDE) AT RH PYLON. CORRECTIVE ACTION:SUMMARY OF NRC 400: BUSHING OF UPPER LINK (FWD SIDE) AT RH PYLON WAS REPLACED PER B757-200 CMM 54-50; SOPM 20-50-03 AND DWG. (1348480)
